Agitated and irritable .crying spells. Felt like I was losing my mind. I cant take much more of this. Is the zoloft not gonna work??
It takes about that long to work. Sometimes even when you start a new medicine you still have symptoms and they get worse. Why such a low dose I wonder? Definitely talk to your doctor about it. Zoloft does work. Not for everyone. I feel like that sometimes also and I've been on my meds for awhile. I also take zoloft.
You are on a very low dose and may still be experiencing symptoms of anxiety and depression for which you are taking this medication. Might be time to increase the dosage gradually to a therapeutic level for you. Hang in there and remember each time the Zoloft is increased you MAY have some worsened anxiety for a few days, but this will gradually get better and eventually I think you'll find that this medication works. Time to talk to the prescribing doc and get reevaluated.
Anxiety itself can bring on depression that eventually turns your emotions upside down. As I have said before if you have an anxiety-disorder and the other chemical issues you mentioned and take medicine for that only at night your medicine is leaving your system during the day-putting you into a form of withdrawal. Which can and does cause all of the mentioned symptoms. The sertraline CAN cause those side effects on too high a dose or if it is just not the right one for your chemistry. HOWEVER again-if you are not getting your initial anxiety under control the 24 hours a day, seven days a week; you will never know if it is the sertraline/zoloft or the withdrawals your system goes into during the daytime. Once you and doctor make a plan for this you can feel more comfortable about an increase if things begin to settle down. Then and only then will you know if you are having side effects from the medicine, not on enough, too much, etc.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
Posted 12 Jun 2013 • 4 answers
Posted 17 Sep 2013 • 2 answers
Posted 1 Jul 2014 • 1 answer
Posted 29 Mar 2016 • 1 answer